# SDR IXXA07SMN159S

- Difficulty date: April 11, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 86,484 hours, 35,828 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 86,484 hours, 35,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT LOWER CARGO BILGE INTERIOR FITTING CRACKED AT STATION 1260.000 LONGERON33 RIGHT.  REMOVED  CRACKED  FITTING.  FABRICATED FITTING.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND.  CLEANED TREATED AND PRIMED AREA AND FITTING.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, ATI REPAIR SPECIFICATION NUMBER 2003-05 AND DOUGLAS DRAWING NUMBER 3750277,NDT SPM PART 08-00-02 TO 07, DC8 SRM 51-1-8B, AND DC8 SRM 51-3-1.
